Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Usages of vitamin a supplement

Premium Questions

Dr. Richa MD

.  Metafol – 1 daily (L-Methylfolate 400mcg, Vitamin B12)  Evion – 1 daily ( Vitamin E supplement )  Ascard ... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Rovena Murati MD

I m suffering from moderate acne . I ve been offered to take accutane . But before that I d like to try supplementing with strong vit a at a safe level (also been allowed to drink alcohol once a week with it). How much can... View answer

Answered by : Dr. Rovena Murati ( General & Family Physician)
Dr. Bharatesh Devendra Basti MD

hello, i have a question about hic testing. can multi-vitamins influence hiv reslut? ... View answer

Answered by : Dr. Bharatesh Devendra Basti ( Dermatologist)
Dr. Vaishalee Punj MD

I'm getting this feeling of pins and needles like pain in my stomach . I'm taking 4capsules of fi sh oil and one digestive enzyme and one vivioptal vitamin daily could this have an effect on me ? ... View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)
Dr.  Manjeth Kumar G MD

with vitamin and mineral deficiencies present? ... View answer

Answered by : Dr. Manjeth Kumar G ( General & Family Physician)

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

I was advised by a friend that large amounts of vitamin E could cure a disabling pain in my left leg that ran from my knee to my buttocks. I took 2500 IU of vitamin E for 2 days and the pain ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. SIVAYOGI MD

? Iam 62 years . I am using vitamin D tablet brabdon monthly once and calcium tablets Saaz tablets ... iam unable to deside to usage of saaz tablets.my e mail adress is radhaj 2006 @ WWW.WWWW.WW P ... View answer

Answered by : Dr. SIVAYOGI ( General & Family Physician)
Dr. Shailja Puri MD

Hi, wondering if you would recommend using a brand of vitamins called isotonix? I have rheumatoid arthritis and hashimoto thyroid , would this vitamins be ok to take with mymedicines that I alreadyy taking ... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)
Dr.    Mohammed Taher Ali MD

hi, i using evion 400 vitamin capsules for the problem in my right breast .there is a cyst in it my doctor advised me to use evion 400 vitamin capsules. so i want to know why he advisea me to use ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

for long-term use and stop the body probably absorbing vitamins and minerals etc from food. Is this correct? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Erion Spaho MD

Hi and thanks for using HCM. Bifilac restores Bacteria in your gut. It has no serious side effects. Hope this helps.

Dr.   S. Samanta MD

Hi! you have to use filtered water for your scalp and avoid any kind of chemicals for 1-3 months; take vitamin E and olive oil and fruits etc...thanks!

Dr.  Krunal Modi MD

Hello, Welcome. It is relavent to caffeine. Anxiety, tremor, agitation etc are side effects. Take care...